Florida, 2015Hail and Damaging Wind in Florida, June 10, 2015
June 10, 2015 · NWS MLB · 2 events in 1 county or zone
A thunderstorm rapidly intensified over the Kennedy Space Center and produced a microburst with winds recorded near 100 mph. Dime-sized hail was also observed.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A thunderstorm rapidly intensified over the Kennedy Space Center and produced a microburst with winds recorded near 100 mph. Dime-sized hail was also observed.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before the first event at Jun 10, 8:45 AM EST, 5 hours 19 minutes earlier.
Area forecast discussion, Jun 10, 8:45 AM EST, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
945 AM EDT WED JUN 10 2015
.DISCUSSION...
...ACTIVE THUNDERSTORM DAY FOR EAST CENTRAL FL...
WX PATTERN REMAINS VERY FAVORABLE FOR NMRS SHRAS/TSRAS ACRS THE EAST
FL PENINSULA TODAY. FRONTAL TROF OVER THE ERN SEABOARD IS KEEPING
THE ATLC RIDGE AXIS SUPPRESSED OVER THE FL STRAITS...RESULTING IN A
DEEP 10-15KT WRLY FLOW THRU THE H100-H70 LYR. PWAT VALUES OFF THE
12Z RAOBS BTWN 1.7"-1.8" WITH RAP ANALYSIS SHOWING MEAN RH VALUES
ARND 70PCT THRU THE H100-H50 LYR.
ALOFT...VORT FIELDS SHOW A LCL MAX JUST W OF KTPA POISED TO ADVECT
INTO CENTRAL FL WHILE A 50-60KT JET STREAK DIGGING INTO THE WRN
GOMEX WILL AID IN GENERATING GOOD UPR LVL DIVERGENCE OVER THE ERN
GOMEX. H70 AND H50 TEMPS ARND 7C AND -9C RESPECTIVELY...YIELDING
LAPSE RATES BTWN 6.5-7.0C/KM THRU THE LYR.
SIMILAR TO 12Z TUE...NO SIG INVERSIONS THRU THE H100-H70 LYR ON ANY
OF THE MRNG RAOBS BEYOND THE SFC INVERSION. DIURNAL CONVECTION WILL
INITIATE ALONG BOTH SEA BREEZES ONCE THE TEMPS REACH THEIR
CONVECTIVE TRIGGERS (M80S)...NOON OR SHORTLY THEREAFTER. DEEP WRLY
FLOW WILL PIN THE EAST COAST SEA BREEZE ALONG THE I-95 CORRIDOR WITH
NEARLY STATIONARY SCT SHRAS/ISOLD TSRAS THRU MID AFTN...WEST COAST
SEA BREEZE WILL MARCH STEADILY ACRS THE PENINSULA WITH CONVECTION
INCREASING THRU MID AFTN MVG E/NE 10-15MPH.
SEA BREEZE MERGER AFT 3PM THIS AFTN OVER THE CSTL COUNTIES...DEEP
CONVECTION WILL GENERATE FRQNT CG LTG...LCL HEAVY RAIN...AND BRIEF
OUTFLOW WIND GUSTS OF 35 TO 45 MPH. WRLY STEERING FLOW WILL PUSH
SHRAS/TSRAS OFF THE EAST COAST INTO EARLY EVENING WITH ACTIVITY
BURNING OUT BY 11 PM.
&&
.AVIATION...
THRU 10/16Z...PREVAILING VFR WITH LCL MVFR CIGS BTWN FL020-030 CSTL
SITES...S/SW WINDS 4-8MPH BCMG SE 7-11KTS CSTL SITES WITH THE
FORMATION OF THE EAST COAST SEA BREEZE. BTWN 10/16Z-10/20Z...NMRS
MVFR SHRAS/IFR TSRAS DVLPG ALONG AND AHEAD OF THE WEST COAST SEA
BREEZE MVG E/NE 10KTS...LCL WND G25-35KTS. BTWN 10/20Z-10/24Z...E/W
COAST SEABREEZE MERGER JUST W OF I-95 CORRIDOR WITH SCT LIFR +TSRAS
DVLPG AND MVG E/NE ARND 10KTS...LCL WND G30-40KTS. BTWN 10/00Z-
10/02Z...CHC MVFR SHRAS/SLGT CHC IFR TSRAS. AFT 10/02Z...PREVAILING
VFR.
&&
.MARINE...
ATLC HI PRES RIDGE REMAINS SUPPRESSED OVER THE FL STRAITS THANKS TO
A FRONTAL TROF PUSHING OFF THE ERN SEABOARD. LIGHT TO GENTLE SWRLY
BREEZE WILL PREVAIL...BCMG E/SE NEAR THE COAST BY EARLY AFTN WITH
THE FORMATION OF THE EAST COAST SEA BREEZE. SEAS 2FT OR LESS
NEARSHORE AND 2-3FT OFFSHORE...MAINLY IN A 9-10SEC NERLY SWELL.
PRIMARY MARINE THREAT WILL BE +TSRAS MVG OFFSHORE AFT 2PM...SOME
PRODUCING FRQNT CG LTG AND SFC G35KTS OR HIGHER...CONTG THRU 10PM
THIS EVNG.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&
SHORT TERM/LONG TERM...BRAGAW
AVIATION/IMPACT WX.....ULRICH
Hazardous weather outlook, Jun 10, 9:15 AM EST, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1015 AM EDT WED JUN 10 2015
AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-102300-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
1015 AM EDT WED JUN 10 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.
.DAY ONE...TODAY AND TONIGHT.
.THUNDERSTORM IMPACT...
AMPLE MOISTURE COMBINED WITH SOUTHWEST WINDS ALOFT AND AFTERNOON
INSTABILITY WILL PRODUCE NUMEROUS SHOWERS AND LIGHTNING STORMS
ACROSS EAST CENTRAL FLORIDA. INITIAL SHOWER AND THUNDERSTORM
DEVELOPMENT WILL BE ALONG THE EAST COAST SEA BREEZE EARLY THIS
AFTERNOON BEFORE COVERAGE AND INTENSITY INCREASES INLAND DURING
THE AFTERNOON. THE MAIN HAZARDS WITH ANY LIGHTNING STORMS WILL
BE THE POSSIBILITY OF FREQUENT LIGHTNING...PERIODS OF HEAVY RAIN
AND WIND GUSTS OF 35 TO 45 MPH. SMALL HAIL AND WIND GUSTS NEAR 50
MPH WILL BE POSSIBLE IN ANY STRONGER STORMS. STORM MOTION WILL BE
TOWARDS THE EAST AT AROUND 10 TO 15 MPH.
.FLOOD IMPACT...
AN EAST TO NORTHEAST STORM MOTION OF STORMS WILL LIKELY RESULT IN
LOCAL HEAVY RAIN AMOUNTS OF TWO TO THREE INCHES...LEADING TO MINOR
AND NUISANCE FLOODING OF LOW-LYING AREAS AND ROADWAYS. VISIBILITY
WILL BE REDUCED TEMPORARILY IN STRONGER STORMS.
.RIP CURRENT IMPACT...
OCEAN CONDITIONS WILL PRODUCE A MODERATE RISK OF RIP CURRENTS AT
THE BEACHES OF EAST CENTRAL FLORIDA. THE THREAT WILL BE HIGHEST
BEFORE NOON DUE TO TIDAL EFFECTS. ALWAYS SWIM WITHIN SIGHT OF A
LIFEGUARD AND NEVER SWIM ALONE.
.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED TO NUMEROUS LIGHTNING STORMS OVER THE MAINLAND MOVING
OFFSHORE WILL AFFECT THE INTERIOR LAKES AND EVENTUALLY NEARSHORE
ATLANTIC WATERS. STORM MOTION WILL BE TO THE EAST AT 10 TO 15
KNOTS. THERE IS A HIGH LIKELIHOOD STORMS MOVING OFFSHORE NORTH OF
SEBASTIAN INLET PRODUCING DANGEROUS LIGHTNING STRIKES AND
OCCASIONAL WIND GUSTS NEAR TO ABOVE 35 KNOTS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
SCATTERED LIGHTNING STORMS ARE EXPECTED ON THURSDAY AREAWIDE
BEFORE THE THREAT FOR STORMS SHIFTS MAINLY INLAND ON FRIDAY AND
THROUGH THE WEEKEND. THE PRIMARY HAZARDS WILL BE DANGEROUS
LIGHTNING STRIKES...GUSTY DOWNBURST WINDS AND LOCALLY HEAVY
RAINFALL.
AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED TO CONTINUE THROUGH
AT LEAST THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED. RAIN OBSERVERS ARE REQUESTED TO REPORT RAINFALL AMOUNTS
EXCEEDING FOUR INCHES.
PENDERGRAST/ULRICH
In the hours before
Special weather statement, Jun 10, 12:29 PM EST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
129 PM EDT WED JUN 10 2015
FLZ044-045-144-101815-
NORTHERN LAKE COUNTY FL-SOUTHERN LAKE COUNTY FL-ORANGE FL-
129 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR LAKE AND WESTERN ORANGE COUNTIES
UNTIL 215 PM EDT...
AT 128 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS
OVER LAKE COUNTY MOVING EAST AT 20 MPH TOWARDS WESTERN ORANGE
COUNTY.
WINDS IN EXCESS OF 40 MPH AND SMALL HAIL WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...APOPKA...OCOEE...WINTER GARDEN AND LEESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2887 8195 2889 8144 2871 8144 2871 8146
2864 8146 2864 8144 2835 8145 2835 8179
2836 8179 2836 8186 2835 8186 2835 8196
TIME...MOT...LOC 1728Z 250DEG 24KT 2873 8179
ULRICHSpecial weather statement, Jun 10, 1:05 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
205 PM EDT WED JUN 10 2015
FLZ053-054-058-059-101900-
OSCEOLA FL-OKEECHOBEE FL-ST. LUCIE FL-INDIAN RIVER FL-
205 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. LUCIE...SOUTHEASTERN
OSCEOLA...INDIAN RIVER AND OKEECHOBEE COUNTIES UNTIL 300 PM EDT...
AT 200 PM EDT...DOPPLER RADAR WAS TRACKING A SERIES OF OUTFLOW
BOUNDARIES CONVERGING ON THE OSCEOLA-OKEECHOBEE COUNTY LINE...AS
WELL AS AN IMMINENT SEABREEZE-OUTFLOW BOUNDARY COLLISION BETWEEN VERO
BEACH AND BLUE CYPRESS LAKE.
STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THESE CONVERGENCE
ZONES THROUGH 300 PM...CAPABLE OF PRODUCING FREQUENT TO EXCESSIVE
LIGHTNING...WIND GUSTS AROUND 40 MPH...AND TORRENTIAL RAIN.
LOCATIONS IMPACTED INCLUDE...
FORT PIERCE...SEBASTIAN...VERO BEACH...FELLSMERE AND INDIAN RIVER
SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL WILL OCCUR WITH THESE STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2743 8029 2742 8031 2739 8030 2740 8113
2753 8121 2760 8114 2766 8113 2783 8122
2783 8047 2768 8039 2766 8038 2769 8038
2779 8044 2779 8042 2783 8043 2739 8026
TIME...MOT...LOC 1800Z 269DEG 40KT 2764 8101
BRAGAWSpecial weather statement, Jun 10, 1:17 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
217 PM EDT WED JUN 10 2015
FLZ041-044-141-101915-
NORTHERN LAKE COUNTY FL-INLAND VOLUSIA COUNTY FL-
COASTAL VOLUSIA COUNTY FL-
217 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VOLUSIA COUNTY UNTIL
315 PM EDT...
AT 217 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LAKE GEORGE...OR 7 MILES WEST OF PIERSON...MOVING NORTHEAST AT
15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DAYTONA BEACH...ORMOND BEACH...HOLLY HILL...PIERSON AND
ORMOND-BY-THE-SEA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2924 8102 2924 8103 2926 8104 2938 8109
2936 8109 2924 8105 2908 8161 2914 8164
2928 8164 2930 8165 2936 8154 2938 8145
2940 8142 2926 8142 2927 8115 2941 8116
2943 8110
TIME...MOT...LOC 1817Z 242DEG 19KT 2923 8159
LASCODYSpecial weather statement, Jun 10, 1:21 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
221 PM EDT WED JUN 10 2015
FLZ041-045>047-053-141-147-101915-
OSCEOLA FL-NORTHERN BREVARD COUNTY FL-ORANGE FL-
SOUTHERN BREVARD COUNTY FL-INLAND VOLUSIA COUNTY FL-
COASTAL VOLUSIA COUNTY FL-SEMINOLE FL-
221 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR BREVARD...ORANGE...SOUTHEASTERN
VOLUSIA...OSCEOLA AND SEMINOLE COUNTIES UNTIL 315 PM EDT...
AT 218 PM EDT...DOPPLER RADAR WAS TRACKING NUMEROUS THUNDERSTORMS
DEVELOPING OVER SEMINOLE...SOUTHEASTERN
VOLUSIA...OSCEOLA...BREVARD...AND ORANGE COUNTIES...MOVING GENERALLY
TOWARDS THE EAST AT 15 MPH. ADDITIONAL THUNDERSTORMS...SOME
STRONG...WILL DEVELOP OVER THE NEXT HOUR AS BOUNDARY COLLISIONS TAKE
PLACE OVER THIS AREA.
WIND GUSTS UP TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE WITH THESE
STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2878 8164 2878 8142 2893 8135 2893 8085
2864 8082 2862 8081 2866 8078 2856 8080
2784 8058 2782 8121 2786 8130 2804 8146
2806 8146 2801 8138 2808 8135 2809 8145
2826 8156 2826 8165
TIME...MOT...LOC 1818Z 245DEG 29KT 2872 8128
ULRICHHail, Brevard
- When
- June 10, 2:04 PM EST
- Where
- Brevard County, 6.12 mi WNW of Cape Canavral Misl S
- Measured
- 0.75 in hail
- Reported by
- Other Federal Agency
- Coordinates
- 28.520, -80.640
Dime-sized hail was observed near the NASA Headquarters building as a thunderstorm strengthened rapidly overhead.
Thunderstorm Wind, Brevard
- When
- June 10, 2:05 PM EST
- Where
- Brevard County, 6.12 mi WNW of Cape Canavral Misl S
- Measured
- 84 kt (97 mph) measured gust
- Reported by
- Other Federal Agency
- Coordinates
- 28.520, -80.640
A microburst associated with a severe thunderstorm produced a 97 mph wind gust from the southwest. The extreme winds were recorded by USAF wind tower 0506, near the NASA Headquarters building.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Missouri, June 10 to 11, 20151 death · 1 event
- Flash Flooding and Hail in Illinois, June 10 to 11, 2015$592,000 · 1.75 in hail · 29 events
- Hail and Damaging Winds in Nebraska, June 10 to 11, 2015$761,000 · 3 in hail · 20 events
- Hail and Damaging Winds in New York, June 10, 2015$250,000 · 1 in hail · 16 events
- Flash Flood and Hail in Mississippi, June 10, 2015$163,000 · 1 in hail · 17 events
- Flash Flooding and Damaging Wind in Nevada, June 10 to 14, 20157 injured · $15,000 · 5 events
- Flood and Hail in Illinois, June 10, 2015$150,000 · 4.75 in hail · 12 events
- Flood in Florida, June 10, 2015$200,000 · 1 event
- Hail and Damaging Winds in Iowa, June 10 to 11, 2015$52,000 · 1.25 in hail · 28 events
- Hail and Damaging Winds in New York, June 10, 2015$67,000 · 65 kt wind · 10 events
- Hail and Damaging Winds in Kansas, June 10, 20151 injured · $59,000 · 70 kt wind · 4 events
- Hail and Damaging Winds in Michigan, June 10, 2015$74,000 · 1 in hail · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 570888, 570887.